# SDR UPS03841413

- Difficulty date: September 11, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT FUSELAGE INTERIOR L17 LEFT CRACKED BETWEEN FS 1768-1777.  REMOVE CRACKED LONGERON IAW UPS DC8 SRM 51-1-20 & 51-1-21.  LOCATE NEW LONGERON AND DRILL EXISTING FASTENER HOLES IAW UPS DC8 SRM 51-3-2.  INSTALLED NEW LONGERON IAW UPS DC8 SRM 51-1-20D AND 51-1-21.
